# SDR GTIA2021080935922

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 11,006 hours, 4,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST REQUIRES SERVICE.-SERVICED L3 DOOR ASSIST PER AMM 52-10-00 LEAK CHECK GOOD.
